MAUDE Adverse Event Report: ASO AMERICAS, S. DE R. L. DE C. V. KROGER; WATERPROOF STRONG STRIPS BANDAGES HEAVY DUTY ANTIBACTERIAL ALL ONE SIZE

ASO AMERICAS, S. DE R. L. DE C. V. KROGER; WATERPROOF STRONG STRIPS BANDAGES HEAVY DUTY ANTIBACTERIAL ALL ONE SIZE
Model Number UPC#041260384011
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blister (4537); Skin Inflammation/ Irritation (4545)
Date of Event 09/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As of 09/23/2024 returned product and retained samples were submitted to the lab with no defects noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b.6 of this report for further details.Udi notes: the expiry date is not present on the device label.
 
Event or Problem Description
On the initial report received by aso on 08/21/2024, the consumer stated that the product caused a burn and the skin to peel on her face.On the completed consumer information report (cir) received on 09/03/2024, the consumer states hat the product burned and blistered her face.The consumer states the issue was with the tape and the pad area.The consumer called the nurse hotline, and she was told to clean around the area and let it heal.

Brand Name
KROGER
Common Device Name
WATERPROOF STRONG STRIPS BANDAGES HEAVY DUTY ANTIBACTERIAL ALL ONE SIZE
Manufacturer (Section D)
ASO AMERICAS, S. DE R. L. DE C. V.
centro industrial juarez
rio michigan, 9730
juarez, chihuahua 32648
MX  32648
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd
sarasota FL
Manufacturer Contact
300 sarasota center blvd.
MDR Report Key20301688
Report Number1038758-2024-00024
Device Sequence Number12694323
Product Code KGX
UDI-Device Identifier00041260384011
UDI-Public00041260384011
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#041260384011
Device Lot Number00177712
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Initial Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale